MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" SMALLBORE EXT SET W/MICROCLAVE® (RED RING), 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" SMALLBORE EXT SET W/MICROCLAVE® (RED RING), 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET
Catalog Number B33705
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The reported complaint involved a 15" smallbore ext set w/microclave® (red ring), 0.2 micron filter, clamp, rotating luer that was reported to have a cracked filter.There was no human harm reported.
 
Additional Manufacturer Narrative
One photo was shared by customer, where is observed the product label with the item and lot number involved in the complaint.The condition reported by customer is not observed.The complaint of cracks cannot be confirmed based photos shared by customer.Due to no filter cracked is observed, since no product sample was received for investigation a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record (dhr) was reviewed and no non-conformities were found that would have led the reported complaint.Updated information can be found in d9 and g1.

Brand Name
15" SMALLBORE EXT SET W/MICROCLAVE® (RED RING), 0.2 MICRON FILTER, CLAMP, ROTATI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17623988
Report Number9617594-2023-00598
Device Sequence Number7545264
Product Code FMG
UDI-Device Identifier00887709076556
UDI-Public(01)00887709076556(17)280401(10)13611140
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33705
Device Lot Number13611140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown